# SDR COMA0760275

- Difficulty date: March 21, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 17,905 hours, 15,944 cycles
- Engine: Ge CF343A1
- Engine time: 6,904 hours, 5,781 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063483
- Part serial: WYG85339
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 22,170 hours, 20,211 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

FLIGHT 5428 - LEFT ENGINE FLAMED OUT ON APPROACH, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE FUEL CONTROL.  NO FURTHER DEFECTS.
